Pascal and Francis Bibliographic Databases


Search results

Your search

ct.\*:("Numerical analysis")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 60570

  • Page / 2423

Selection :

  • and

Numerical analysis of the statistical characteristics of density fluctuations in a flow with a shock waveAZAROVA, O. A; YANITSKII, V. E.Computational mathematics and mathematical physics. 1998, Vol 38, Num 10, pp 1680-1685, issn 0965-5425Article

SOURCE SUPPORTS IN ELECTROSTATICSHANKE, Martin; HYVÖNEN, Nuutti; LEHN, Manfred et al.BIT (Nordisk Tidskrift for Informationsbehandling). 2008, Vol 48, Num 2, pp 245-264, issn 0006-3835, 20 p.Conference Paper

Fractal basins of attraction associated with a damped Newton's methodEPUREANU, B. I; GREENSIDE, H. S.SIAM review (Print). 1998, Vol 40, Num 1, pp 102-109, issn 0036-1445Article

Evaluation of the elastic properties of a functionally-graded coating from the indentation measurementsAIZIKOVICH, Sergey; KRENEV, Leonid; SEVOSTIANOV, Igor et al.Zeitschrift für angewandte Mathematik und Mechanik. 2011, Vol 91, Num 6, pp 493-515, issn 0044-2267, 23 p.Article

Inexact newton regularization using conjugate gradients as inner iterationRIEDER, Andreas.SIAM journal on numerical analysis. 2006, Vol 43, Num 2, pp 604-622, issn 0036-1429, 19 p.Article

On the regularization and discretization of nonlinear ill-posed problems with monotone operatorsKOKURIN, M. Y.Numerical functional analysis and optimization. 1999, Vol 20, Num 5-6, pp 491-509, issn 0163-0563Article

A general heuristic for choosing the regularization parameter in ill-posed problemsHANKE, M; RAUS, T.SIAM journal on scientific computing (Print). 1996, Vol 17, Num 4, pp 956-972, issn 1064-8275Article

Results on Newton methods. I: A unified approach for constructing perturbed Newton-like methods in Banach space and their applicationsARGYROS, I. K.Applied mathematics and computation. 1996, Vol 74, Num 2-3, pp 119-141, issn 0096-3003Article

Results on Newton methods. II: Perturbed Newton-like methods in generalized Banach spacesARGYROS, I. K.Applied mathematics and computation. 1996, Vol 74, Num 2-3, pp 143-159, issn 0096-3003Article

Limiting subjects and their calculusIOFFE, A; PENOT, J.-P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 6, pp 799-804, issn 0764-4442Article

A convergence analysis of the Landweber iteration for nonlinear ill-posed problemsHANKE, M; NEUBAUER, A; SCHERZER, O et al.Numerische Mathematik. 1995, Vol 72, Num 1, pp 21-37, issn 0029-599XArticle

The optimal ball algorithm for nonlinear equations of quasi-strongly monotone operatorsXU, Z.-B; XU, P; SHI, X.-Z et al.International journal of computer mathematics. 1995, Vol 57, Num 1-2, pp 83-96, issn 0020-7160Article

On the stability of variable stepsize rational approximations of holomorphic semigroupsPALENCIA, C.Mathematics of computation. 1994, Vol 62, Num 205, pp 93-103, issn 0025-5718Article

A class of discrepancy principles for the simplified regularization of ill-posed problemsGEORGE, S; NAIR, M. T.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1994, Vol 36, pp 242-248, issn 0334-2700, 2Article

About geometrical convergence of general iterative methods applied to nonunique solvable convex problems. ISCHOTT, D.Journal of computational and applied mathematics. 1994, Vol 54, Num 1, pp 1-14, issn 0377-0427Article

Embedding theorems for the traces of grid functions in three dimensionsGALANIN, M. P.Computational mathematics and mathematical physics. 1994, Vol 34, Num 12, pp 1559-1571, issn 0965-5425Article

On the discretization of Newton-like methodsARGYROS, I. K.International journal of computer mathematics. 1994, Vol 52, Num 3-4, pp 161-170, issn 0020-7160Article

Eine intervallanalytische methode für globale Optimierungsprobleme = An interval analytic method for global optimization problemsJANSSON, C; KNÜPPEL, O.Zeitschrift für angewandte Mathematik und Mechanik. 1993, Vol 73, Num 7-8, pp T741-T743, issn 0044-2267Article

Improved error bounds for Newton's method under generalized Zabrejko-Nguen-type assumptionsARGYROS, I. K.Applied mathematics letters. 1993, Vol 6, Num 3, pp 75-77, issn 0893-9659Article

The convergence of a Halley-Chebysheff-type method under Newton-Kantorovich hypothesesARGYROS, I. K.Applied mathematics letters. 1993, Vol 6, Num 5, pp 71-74, issn 0893-9659Article

Decomposition methods: a new proof of convergenceCHERRUAULT, Y; ADOMIAN, G.Mathematical and computer modelling. 1993, Vol 18, Num 12, pp 103-106, issn 0895-7177Article

High order approximation of the Frobenius-Perron operatorDING, J; DU, Q; LI, T. Y et al.Applied mathematics and computation. 1993, Vol 53, Num 2-3, pp 151-171, issn 0096-3003Article

Approximating Newton-like proceduresARGYROS, I. K.Applied mathematics letters. 1992, Vol 5, Num 1, pp 27-29, issn 0893-9659Article

Some generalized projection methods for solving operator equationsARGYROS, I. K.Journal of computational and applied mathematics. 1992, Vol 39, Num 1, pp 1-6, issn 0377-0427Article

Convergence of general iteration schemesARGYROS, I. K; SZIDAROVSZKY, F.Journal of mathematical analysis and applications. 1992, Vol 168, Num 1, pp 42-62, issn 0022-247XArticle

  • Page / 2423